# SDR FDEA202109232362

- Difficulty date: September 23, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC27368
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT AFTER   REMOVAL FOUND LOWER FORWARD ANGLE CRACKED AT LOWER FORWARD INBOARD AREA . RIGHT HAND WING INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT LOWER   FORWARD STATION TR XIFH 133.90 CRACKED TEE CHORD REMOVED AND REPLACED AS PER   SRM 51-31-01-OG . TEE CHORD FABRICATED AS PER DOUGLAS DRAWING ARC 2736 REVISION .   B . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
